Alert archive / Maine / Storm Warnings in 2014

Storm Warning 1, NWS Gray, ME

February 13, 2014

NWS Gray, ME issued this storm warning at Feb 13, 2014, 11:25 AM EST. It took effect at Feb 13, 2014, 1:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2014, 11:25 AM EST (16:25 UTC)
In effect from
Feb 13, 2014, 1:00 PM EST
Expired
Feb 14, 2014, 3:08 AM EST
In force
14 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WHUS71 KGYX 131625
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1125 AM EST THU FEB 13 2014

ANZ150-152-154-140630-
/O.UPG.KGYX.GL.W.0010.140213T1800Z-140214T1600Z/
/O.NEW.KGYX.SR.W.0001.140213T1800Z-140214T1600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1125 AM EST THU FEB 13 2014

...STORM WARNING IN EFFECT UNTIL 11 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE GALE WARNING IS NO
LONGER IN EFFECT.

* WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-140630-
/O.CON.KGYX.GL.W.0010.140213T1800Z-140214T1600Z/
PENOBSCOT BAY-CASCO BAY-
1125 AM EST THU FEB 13 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
453 
WHUS71 KGYX 131929
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
229 PM EST THU FEB 13 2014

ANZ151-153-141100-
/O.CON.KGYX.GL.W.0010.000000T0000Z-140214T1600Z/
PENOBSCOT BAY-CASCO BAY-
229 PM EST THU FEB 13 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-152-154-141100-
/O.CON.KGYX.SR.W.0001.000000T0000Z-140214T1600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
229 PM EST THU FEB 13 2014

...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

* WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
541 
WHUS71 KGYX 140808
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
308 AM EST FRI FEB 14 2014


ANZ150-152-154-142215-
/O.CAN.KGYX.SR.W.0001.000000T0000Z-140214T1600Z/
/O.NEW.KGYX.GL.W.0011.140214T0808Z-140215T0300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
308 AM EST FRI FEB 14 2014

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE STORM
WARNING HAS BEEN CANCELLED.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-142215-
/O.CAN.KGYX.GL.W.0010.000000T0000Z-140214T1600Z/
/O.NEW.KGYX.SC.Y.0017.140214T0808Z-140215T0100Z/
PENOBSCOT BAY-CASCO BAY-
308 AM EST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Feb 13, 9:28 AM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Feb 13, 9:28 AM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
928 AM EST THU FEB 13 2014

.SYNOPSIS...
LOW PRESSURE WILL TRACK UP THE EAST COAST AND TOWARD CAPE COD
TODAY. SNOW WILL SPREAD NORTHWARD IN ADVANCE OF THE LOW. THE SNOW
WILL MIX WITH OR CHANGE TO SLEET AND FREEZING RAIN...ESPECIALLY
OVER COASTAL AND EASTERN AREAS TONIGHT BEFORE CHANGING BACK TO
SNOW AGAIN FRIDAY MORNING. THE STORM SYSTEM WITH THEN EXIT INTO
THE MARITIMES BY FRIDAY NIGHT. A SECOND LOW PRESSURE SYSTEM MOVES
BY...TRACKING FURTHER OUT TO SEA...ON SATURDAY. THIS SECOND LOW
THEN INTENSIFIES AS IT MOVES INTO THE MARITIMES SATURDAY NIGHT
DRAWING MORE COLD AIR INTO NEW ENGLAND ON GUSTY NORTHWEST WINDS.
HIGH PRESSURE BUILDS IN SUNDAY AND SUNDAY NIGHT BEFORE MOVING
OFFSHORE MONDAY. ANOTHER LOW PRESSURE SYSTEM MOVES IN FOR MONDAY
AND TUESDAY...PERHAPS BRINGING MIXED PRECIPITATION TO THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

905 AM...AT 14Z A 996 MILLIBAR LOW WAS VICNITY OF THE DELMARVA
WITH 3 HOUR PRESSURE FALLS ALONG THE MID ATLANTIC COAST
APPROACHING 8 MILLIBARS. SNOW WAS EXPANDING NORTHWARD INTO
SOUTHERN SECTIONS OF THE FORECAST AREA AND SHOULD QUICKLY
OVERSPREAD THE REMAINDER OF THE REGION BY EARLY AFTERNOON. I MADE
MINOR ADJUSTMENTS TO 1ST PERIOD GRIDS FOR THIS ESTF UPDATE TO
REFLECT THE MESONET AS WELL AS SATELLITE TRENDS.

PREV DISC...
UPDATE...
HAVE UPDATED GRIDS BASED ON CURRENT CONDITIONS. SNOW IS ROCKETING
QUICKLY UP THE COASTLINE AND SHOULD HAVE OVERSPREAD COASTAL YORK
COUNTY BY 8 AM AND IN THE PORTLAND AREA BY 9 AM WHICH IS IN LINE
WITH THE NEW HRRR RUN. HAVE ADJUSTED THE 6 HOUR SNOW GRID HIGHER FOR
SOUTHERN NH AND PORTIONS OF FAR SOUTHWEST MAINE ENDING AT 1
PM...AND THIS MAY NEED TO BE NUDGED UPWARDS FURTHER.

OTHERWISE...COLD AIR REMAINS INTACT THIS MORNING ACROSS THE
FORECAST AREA. A COASTAL FRONT SHOULD BE FORMING
SHORTLY...BRINGING LIGHT SNOWFALL TO THE ENTIRE COASTLINE BY MID MORNING.

PREV DISC...
SNOW CONTINUES TO SPREAD INTO SOUTHERN NEW ENGLAND EARLY THIS
MORNING. THIS PRECIPITATION SHIELD WILL RUN INTO A WALL OF VERY
COLD AND DRY AIR THIS MORNING AS IT ATTEMPT TO ENTER NORTHERN NEW
ENGLAND. NEVERTHELESS...WARM AIR ADVECTION PATTERN AND DEEP
MOISTURE SUPPLY FROM THE GULF OF MEXICO AND THE ATLANTIC WILL
ALLOW FOR THE PRECIPITATION TO QUICKLY OVERCOME THIS DRY COLUMN.

SNOW WILL SPREAD NORTH AND EAST THIS MORNING INTO OUR REGION WHERE
WINTER STORM WARNINGS BEGIN AT 7 AM. THE NAM...AS ALWAYS IS
GANGBUSTERS WITH QPF WHICH APPEARS TO BE OVERDONE (ALTHOUGH THE 4
KM NAM IS VERY IMPRESSIVE THIS MORNING). HOWEVER...THE GFS IS MUCH
DRIER. PREFER THE EURO WHICH IS A GOOD BLEND OF THESE SOLUTIONS.
THIS MODEL SOLUTION BRINGS 5 TO 8 INCHES OF SNOW TODAY AND INTO
THIS EVENING OVER FAR SOUTHERN AREAS. THIS IS IMPORTANT...AS WARM
AIR WILL ENTER THIS REGION DUE TO A DRY SLOT ROTATING IN OVER THE
MID LAYERS OF THE ATMOSPHERE. THIS WILL ALLOW WARM AIR TO ENTER
THE REGION ALOFT...BRINGING SLEET AND FREEZING RAIN TO SOUTHERN
AREAS...AND EFFECTIVELY SHUTTING DOWN THE ACCUMULATING SNOW FOR
MUCH OF THE NIGHT. AT THE SURFACE...TEMPERATURES WILL REMAIN COLD
WITH A NORTH WIND. HAVE THEREFORE REMOVED THE MENTION OF RAIN
ALONG THE COAST AS...AFTER OUR COLD...RADIATIONAL COOLING NIGHT
LAST NIGHT...ALL AREAS ARE RUNNING LOWER TEMPERATURES THAN MOS
SOLUTIONS AT THIS TIME. PLENTY OF DRY AIR AT THE ONSET OF THE
PRECIPITATION WILL ALLOW FOR EVAPORATIONAL COOLING IN THE COLUMN
AS WELL.

FOR REASONS MENTIONED ABOVE...OUR WARM AIR ADVECTION "THUMP" WILL
ALLOW FOR SNOWFALL TOTALS TO JUST REACH INTO THE WARNING CRITERIA
OVER ROCKINGHAM COUNTY AS WELL...THEREFORE THIS COUNTY HAS BEEN
ADDED TO THE WARNINGS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
972 MB LOW REACHES POINTS JUST EAST OF PORTLAND BY LATE TONIGHT
AND FRIDAY MORNING. THE MOUNTAINS WILL STILL BE HAVING
ACCUMULATING SNOW AT THAT TIME...WHILE WRAP AROUND PRECIPITATION
ATTEMPTS TO REENTER SOUTHERN AREAS. CLIMATOLOGY WOULD SUGGEST
THESE WRAP AROUND BANDS WILL CROSS CENTRAL AREAS...BUT ALSO HAVE A
DIFFICULT TIME REACHING THE COAST.

MOST AREAS WILL MAX OUT IN THE 8 TO 12 INCH RANGE FOR SNOWFALL
WITH THIS LATEST STORM. HOWEVER...THERE WILL BE LOCALLY HIGHER
AMOUNTS IN ANY BANDED PRECIPITATION AND ALSO OVER THE NE FACING
HIGH TERRAIN.  LESS SNOW WILL ACCUMULATE NEAR THE COAST.

AROUND A THIRD OF AN INCH OF ICE MAY NOW OCCUR ALONG THE
COAST...WHICH COULD LEAD TO ISOLATED POWER OUTAGES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A WEAK RIDGE OF HIGH PRES MOVES OVER THE REGION FRI NIGHT BUT
QUICKLY GIVES WAY TO AN UPSTREAM TROF THAT WILL BE DIGGING INTO
NEW ENGLAND SATURDAY BRINGING SOME LIGHT SNOW ACROSS THE AREA. THIS
UPPER TROF DEVELOPS A STRONG SFC LOW WELL SOUTHEAST OF CAPE COD,
BUT EXACT PLACEMENT OF THE DVLPG SFC LOW FOR LATE SAT AND INTO
SAT EVNG BY THE MODELS WILL NEED TO BE WATCHED. LATEST EURO
SUGGESTS IT WILL BE A CLOSE CALL WHILE OTHER MODELS ARE FURTHER
EAST. BY LATE SAT NIGHT AND SUN THE TROF EXITS WELL TO THE EAST
AND CLEARING AND COLDER TEMPS RETURN. A LARGE RIDGE OF HIGH PRES
MOVES OVER NEW ENGLAND MONDAY BRINGING WITH IT A NICE DAY. THE NEXT
TROF APPROACHES ON TUES WITH AN ASSOC SFC LO THAT WILL PROBABLY
TRACK ALONG THE ST LAWRENCE VLY BY WITH BRING SOME LGT SNOW ACROSS
THE REGION. MIDWEEK HIGH PRES RETURNS WITH A WARMER SWLY FLOW TO
DVLP LATE IN THE WEEK.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
SHORT TERM...VFR CONDITIONS SHOULD DETERIORATE TO IFR AND LIFR
CONDITIONS TODAY AS SNOW SPREADS NORTHWARD. A PERIOD OF SLEET AND
FREEZING RAIN IS POSSIBLE ON THE COASTAL PLAIN THURSDAY NIGHT.
CONDITIONS IMPROVE FRIDAY.

LONG TERM...
MVFR AMD POSSIBLY IFR CONDS IN LIGHT SNOW SAT INTO SAT NIGHT. VFR
SUNDAY INTO MONDAY.

&&

.MARINE...
SHORT TERM...AS LOW PRESSURE MOVES THROUGH THE GULF OF MAINE
EXPECT WINDS TO REACH INTO THE GALE WARNING RANGE. THERE IS A LOW
POSSIBILITY OF STORM FORCE GUSTS OUTSIDE THE BAYS EARLY TONIGHT.

LONG TERM...
SCA CONDS PSBL LATE SAT THRU SUN AND AGAIN MON NIGHT AND TUE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 9 AM EST FRIDAY FOR MEZ018-019-023-
     024.
     WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR MEZ007>009-
     012>014-020>022-025>028.
NH...WINTER STORM WARNING UNTIL 9 AM EST FRIDAY FOR NHZ003>010-013-
     014.
     WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR NHZ001-002.
MARINE...GALE WARNING FROM 1 PM THIS AFTERNOON TO 11 AM EST FRIDAY FOR
     ANZ150>154.

&&

SCHWIBS
Hazardous weather outlook, Feb 13, 2:09 AM EST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
209 AM EST THU FEB 13 2014

MEZ007>009-012>014-020>022-025>028-NHZ001-002-140715-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-
SOUTHERN COOS-
209 AM EST THU FEB 13 2014

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO NOON EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-019-023-024-NHZ003>010-013-014-140715-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
209 AM EST THU FEB 13 2014

...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 9 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-140715-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
209 AM EST THU FEB 13 2014

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Storm Warnings in Maine, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.